Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 19 years old and I took adderall xr to help me with concentrating in school and to loose some weight. I've only been taking it for about 8 months but I did loose some weight I'm extremely scared of weight gain when I stop taking it and of feeling depressed and tired. I wanted someone to help me understand since I didn't take it to long do you think these symptoms like weight gain and feeling vulnerable will apply to me . I also want to stop right now would it be bad if I stopped cold turkey ?

Loading...

Hi Guest,

Was this prescribed for you?  If so, see your doctor and tell them you want to get off of it.  You can taper off of it, gradually reducing your dosage.

Withdrawal symptoms may include depression, sleepiness, fatigue, hunger, and suicidal thoughts.

There are medications that can help reduce the symptoms.

Hope it helps.

Reply

Loading...